Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Is diarrhea from HIV med inevitable?
Sep 12, 2005

I was reading down the list of side effects for hiv drugs and everyone begins with diarrhea!! does this mean you are pretty much destined to get diarrhea when taking these meds?? what % of people do not get side effects versus those who do??

Response from Dr. Pierone

It depends on the medication and protease inhibitors are more likely to produce diarrhea. However, the majority of people on HIV meds do not get diarrhea from therapy.



Previous
HIV prophylaxis during pregnancy
Next
re: Is diarrhea from HIV med inevitable?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement